# SDR CA981109013

- Difficulty date: October 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCB3R302
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: C084034
- Condition: Corroded
- Location: Propeller
- Part time: 3,566 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION.  HUB, PISTON AND BEARINGS WERE FOUND CORRODED AND WERE REPLACED.
